RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4965,
    author = {A. Dixit and V.H. Moll and V. Pillwein},
    title = {{A hypergeometric inequality}},
    language = {english},
    journal = {Annals of Combinatorics},
    volume = {20},
    number = {1},
    pages = {65--72},
    isbn_issn = {0218-0006},
    year = {2016},
    refereed = {yes},
    length = {8}
    }